# SDR CA150113015

- Difficulty date: October 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT 1500 FT, AGL SWITCHED FROM ECU TOP TO NORM NR 2.  ENGINE TORQUE DROPPED TO PROP RPM AT 1000. ITT BETWEEN 500 TO 600 DEGREE.  THE CREW PERFORMED EMERGENCY PROCEDURES FOR ENGINE SHUTDOWN. AN UNEVENTFUL LANDING WAS MADE. GROUND RUN ACFT WITH EEC ON, AND ENGINE WAS EXTREMELY SLOW TO RESPOND AFTER START.  WITH EEC OFF ENGINE REACTED NORMALLY WITH A SIGNIFICANT POWER LEVER SPLIT.  TEMPORARILY CONNECTED SERVICEABLE EEC WITH THE SAME GROUND RUN RESULTS. RE-CONNECTED ORIGINAL EEC. THE HMU AND FUEL PUMP WERE REPLACED AND THE ACFT WAS BACK INTO SERVICE WITH NO PROBLEMS TO DATE.
